Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/118293
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Two-dimensional peak-to-peak filtering for stochastic Fornasini-Marchesini systems
Author: Ahn, C.
Shi, P.
Basin, M.
Citation: IEEE Transactions on Automatic Control, 2018; 63(5):1472-1479
Publisher: IEEE
Issue Date: 2018
ISSN: 0018-9286
1558-2523
Statement of
Responsibility: 
Choon Ki Ahn, Peng Shi and Michael V. Basin
Abstract: This paper is concerned with the problem of two-dimensional (2-D) stochastic peak-to-peak filter design for Fornasini-Marchesini local state-space (FM LSS) systems with state-multiplicative noise. First, a novel sufficient condition is established, which guarantees that the underlying FM LSS system is stochastically mean-square stable with 2-D stochastic peak-to-peak performance. A deterministic FM LSS system case is also discussed. Subsequently, based on the result, a new 2-D stochastic peak-to-peak filter of general form is designed for FM LSS systems with state-multiplicative noise. Finally, a numerical example is presented to show the effectiveness of the proposed 2-D stochastic peak-to-peak filter.
Keywords: Fornasini-Marchesini local state-space (FM LSS) model; stochastic peak-to-peak filtering; two-dimensional (2-D) systems
Rights: © 2017 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission. See http://www.ieee.org/publications standards/publications/rights/index.html for more information.
DOI: 10.1109/TAC.2017.2747761
Grant ID: http://purl.org/au-research/grants/arc/DP170102644
Appears in Collections:Aurora harvest 3
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.